# SDR 2008UALA06184

- Difficulty date: October 19, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 53,451 hours, 19,765 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R AND PARTS OF AFT CABIN EMERGENCY EXIT LIGHTS ARE ON.  REPLACED SHORTED BULB FOR DOOR 2 RIGHT EXTERNAL EMERGENCY LIGHT AND REPLACED INOP BATTERY PACK AT STA LOC 1240 ITEM M10699 REF WDM 33-51-14 PG 1 AND MM 33-51-06 AND MM 33-51-07.  SYS CHECKED NORMAL.
